Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Migraine, repeats after treatment, gas problem, feels swelling in head

hello Doc . I am suffering frm severe headache from last few yrs. Its migraine . I hv taken treatmnt also, but after completing trtmnt again i m suffering. From last one wk i m having again very severe kind of headache My whole head is paining, but this time i hv consistent gas prob & when I press my head i feel sm swelling & its paining n along with this i hv bloating during pressing my head. Please help me
Asked On : Sun, 25 Mar 2012
Answers:  1 Views:  32
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Any refractory headache should be cautiously followed. This is high time, you get a CT or MRI of the brain to rule out any intracranial lesions. you can continue the drugs for migraine once they are ruled out.
watch for the precipitating factors for your headache. Research shows that sun exposure, physical stress and irregular food habits are common triggers of refractory migraine. you may find them and try to avoid them to get best response to the treatment. all the best.
Answered: Wed, 26 Mar 2014
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor